# SDR CA020626016

- Difficulty date: June 20, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Cndair CL600*
- Engine: Lyc ALF502L
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: TO
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: C

## Discrepancy

(CAN) WHILE PERFORMING THE 5TH TOUCH AND GO DURING A TRAINING FLIGHT, THE AIRCRAFT PULLED TO THE LT AS ENGINE POWER WAS INCREASED TO TAKEOFF. THE CREW APPLIED RT RUDDER TO CENTER THE AIRCRAFT. THE CO-PILOT NOTED N1 ON THE LT ENGINE TO BE APPROX. 1-3 PERCENT AND TEMPERATURE PEAKED WITH RED ANNUNCIATOR LIGHT. THE TAKEOFF WAS ABORTED AND THE AIRCRAFT MADE AN UNEVENTFUL CONTROLLED STOP.
